International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 615-616
A Tychonoff non-normal space
Department of Mathematics, University of Patras, Patras 26110, Greece
Received 13 July 1992; Revised 3 February 1993
Copyright © 1993 V. Tzannes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A Tychonoff non-normal space is constructed which can be used for the construction of a regular space on which every weakly continuous (hence every -continuous or
-continuous) map into a given space is constant.